|combivir and kaletra 9 months now
Aug 14, 2012
Dear Doctor, I have been taking combivir and kaletra for 9 months already my cv started in 2020000 and went down to 22... my cd4 started on 80 and went to 181 and last one was 159. here we do not have too many options and since they already gave efavirenz and they think truvada would be bad for my kidney ... doctors would not want to change my regime... I am very adherent to it... but I am starting to worry... my skin has been very dry lately... I got use to vision problems...my weight went from 181 lb to 230 lb now... doctor what is the relation of hiv with diabetes.I am 41. Am I at risk of getting diabetes... I have pain in my bones... Normally I get used to side effects... but if the side effect lead to a major disease... what can I do...
| Response from Dr. Henry
You have had a gratifying HIV response to your HIV regimen that will protect your from many terrible AIDS related problems as well as many other health problems (heart disease, cancer) that may be HIV related. Your weight gain merits careful assessment of diet, exercise, hormone levels that will lead to a treatment plan. Your long term prognosis has improved but now the focus needs to be on managing your other symptoms over time and as your age. Most HIV doctors with access to good HIV medications are familiar with medical problems seen in the context of treated HIV infection and now spend more time focusing on those then the AIDS related events previously the main problems. Chronic medical problems are a challenge but usually can be helped with a tailored intervention. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Would Herpes Show On A Pap Smear If You Are Not Having A Breakout
- Will Using Condoms Completely Protect Against Genital Herpes?
- Why Am I Breaking Out With Shingles Constantly?
- What Happens If Shingles Are Not Treated With Medicine?
- What Does The Discharge Of Chlamydia Look Like?
- What Can't You Do With Herpes?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.